MAUDE Adverse Event Report: Hollister Incorporated New Image; 2-Piece Ostomy Skin Barrier, Soft Convex, CeraPlus

Hollister Incorporated New Image; 2-Piece Ostomy Skin Barrier, Soft Convex, CeraPlus
Catalog Number 11704
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cellulitis (1768)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury

Brand Name
New Image
Common Device Name
2-Piece Ostomy Skin Barrier, Soft Convex, CeraPlus
Manufacturer (Section D)
Hollister Incorporated
2000 hollister drive
libertyville IL 60048 -378
Manufacturer (Section G)
Hollister Incoporated
366 draft avenue
stuarts draft VA 24477 -999
Manufacturer Contact
andrea clark
2000 hollister drive
libertyville, IL 60048
+1(463)266-7911
MDR Report Key50251750
Report Number1119193-2026-00051
Device Sequence Number9945002
Product Code EXB
UDI-Device Identifier00610075069095
UDI-Public(01)00610075069095(17)310401(30)6(10)6D132
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number11704
Device Lot Number6D132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale